# SDR AALA202201146102

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737*
- Aircraft serial: 30092
- Aircraft time: 58,266 hours, 24,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM. FOUND AFT CLEAR FLOOD LIGHT INOPERATIVE. REPLACED PACK M1695 PER AMM 33-51-06.
